So I am wondering usually if I take gravel any time or (or my adivan for anxiety) the next day I get this odd pain in the centre of my abdomen below v in chest and a bit up from belly button.
It is the exact symptom I get if I go out drinking, when I wake up the next day I get exactly the same feeling.
No matter how much I drink.
It hurts, it's tender to touch, kind of a burning pain (not heartburn or acid as no meds help) feels like the muscles are stretched and strained in a way.I usually feel very tired and feel better if I lay there and don't move, it lasts 1-2 full days before disappearing, I also feel nauseous and weak with no appetite....
The common side effects of this drug are drowsiness, dizziness, loss of coordination, headache, nausea, blurred vision, heartburn, and change in sexual interest/ability or change in appetite. It is possible that you are having GERD, food intolerance or gastritis. Sedentary lifestyle, fast foods, carbonated drinks all can cause indigestion and rumbling. If you think that this drug is causing these symptoms it is suggested to discuss it with your healthcare provider and clarify your concerns. I hope you find this information useful.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.